MAUDE Adverse Event Report: B. BRAUN AVITUM AG DIALOG+®; KDI-DIALYZER, HIGH PERMEABILIT

B. BRAUN AVITUM AG DIALOG+®; KDI-DIALYZER, HIGH PERMEABILIT
Catalog Number 710200L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/22/2026
Type of Reportable Event Death
Event or Problem Description
Per customer description: on (b)(6) 2026, reported on 5/26/2026.Patient coded approximately 3 hours into therapy.Patient was transferred to icu and passed the following day.The patient coded approximately three hours into treatment.Cpr was initiated, saline was administered, and all blood was successfully returned.It was reported that a patient coded during therapy, requiring cardiopulmonary resuscitation (cpr) and emergency intervention.Cpr was initiated immediately, and the patient was subsequently transferred to the intensive care unit (icu), where the patient later passed away.Following the event, the device was disinfected and subsequently returned to operation under monitoring.The provided machine data records cover the period from 20260524 to 20260609, during which the device was in use and no abnormalities were reported.No machine data from the date of the event (20260522) was available, as the system stores a maximum of 20 records and older data is automatically overwritten.Therefore, the next available treatment record following the reported event was analysed in detail.The record from 20260524 shows a complete and unremarkable cycle of preparation, therapy, end of therapy, and disinfection, with no indication of any device malfunction.All safety-relevant functions of the device are verified through self-tests prior to therapy initiation; therapy cannot be started unless these tests are successfully completed.During therapy, all components and safety-relevant functions are continuously monitored in accordance with applicable requirements.The device is equipped with an alarm system designed to detect and signal malfunctions.Based on the available information, there is no indication of any product deviation.Furthermore, there is no evidence that the device contributed to the patient's death, and no causal relationship between the device and the event is suspected.In summary, based on the investigation results, the case is assessed as not reportable to the national competent authority.

Brand Name
DIALOG+®
Common Device Name
KDI-DIALYZER, HIGH PERMEABILIT
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
MDR Report Key25619549
Report Number2521402-2026-00625
Device Sequence Number9102273
Product Code KDI
UDI-Device Identifier04046963686345
UDI-Public(01)04046963686345(11)250407(10)040725CAD
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
Report Date (Section F) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number710200L
Device Lot Number040725CAD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/26/2026
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer05/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Date Report Sent to FDA06/26/2026